# SDR SWAA2019101437793

- Difficulty date: October 9, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 71,645 hours, 42,173 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Control Card
- Condition: Faulty
- Location: Cabin Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE AT ROW 22F OVERHEAD PASSENGER READING LIGHT.   REPLACED CONTROL CARD AT 22DEF IAW AMM.  DECLARED EMERGENCY, SMOKE AT ROW 22F OVERHEAD PASSENGER READING LIGHT.   REPLACED CONTROL CARD AT "22DEF" IAW AMM.
